# SDR AALA20110919TUL07

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 34,435 hours, 16,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFNER CRACKED RIGHT SIDE BELOW TORQUE TUBE IN AFT ACCESSORY FOR AIR STAIRS.  INSTALLED NEW STIFFENER ON RIGHT SIDE BELOW AIR STAIRS TORQUE TUBE PER BOEING DRAWING 9911992 AND AA DRAWING CDK2946 AND PER AARD 51-00-00-012.
